# SDR AALA201801099011

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 16,493 hours, 6,715 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: False Activation
- Location: L1 Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE PRESSURE FOUND LOW,  CAUTION LIGHT ILLUMINATED.  FOUND THE L1 SLIDE PRESSURE INDICATION NORMAL. RECYCLED THE DOOR ARM - DISARM LEVER, OPS AND INDICATIONS NORMAL. CIDS POWER UP TESTED GOOD AND OK FOR SERVICE IAW TSM 25-62-00.
